X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
algebra (1) 1
duality (1) 1
graded bundle (1) 1
homogeneity structure (1) 1
lie algebroids (1) 1
mathematical physics (1) 1
mathematics (1) 1
mathematics - differential geometry (1) 1
n-manifold (1) 1
physics, mathematical (1) 1
rings and algebras (1) 1
symplectic geometry (1) 1
vector-bundles (1) 1
zakrzewski morphism (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Reports on Mathematical Physics, ISSN 0034-4877, 08/2017, Volume 80, Issue 1, pp. 115 - 142
We study the notion of duality in the context of graded manifolds. For graded bundles, somehow like in the case of Gelfand representation and the duality:... 
graded bundle | homogeneity structure | Zakrzewski morphism | duality | N-manifold | LIE ALGEBROIDS | PHYSICS, MATHEMATICAL | VECTOR-BUNDLES | Algebra
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.